Works matching DE "ASYMPTOTIC theory in integral equations"
Results: 71
Asymptotic Behavior of Beta-Integers.
- Published in:
- Letters in Mathematical Physics, 2008, v. 84, n. 2/3, p. 179, doi. 10.1007/s11005-008-0241-z
- By:
- Publication type:
- Article
An asymptotic property of gap series. II.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 3, p. 245, doi. 10.1023/A:1022877909906
- By:
- Publication type:
- Article
ASYMPTOTIC STRONG DUALITY FOR BOUNDED INTEGER PROGRAMMING: A LOGARITHMIC-EXPONENTIAL DUAL FORMULATION.
- Published in:
- Mathematics of Operations Research, 2000, v. 25, n. 4, p. 625, doi. 10.1287/moor.25.4.625.12114
- By:
- Publication type:
- Article
SOME DISTRIBUTION-INDEPENDENT RESULTS ABOUT THE ASYMPTOTIC ORDER OF THE AVERAGE NUMBER OF PIVOT STEPS OF THE SIMPLEX METHOD.
- Published in:
- Mathematics of Operations Research, 1982, v. 7, n. 3, p. 441, doi. 10.1287/moor.7.3.441
- By:
- Publication type:
- Article
Christoffel functions and universality on the boundary of the ball.
- Published in:
- Acta Mathematica Hungarica, 2013, v. 140, n. 1/2, p. 117, doi. 10.1007/s10474-012-0283-7
- By:
- Publication type:
- Article
Asymptotics of the spectrum and quantum averages near the boundaries of spectral clusters for perturbed two-dimensional oscillators.
- Published in:
- Mathematical Notes, 2012, v. 92, n. 3/4, p. 532, doi. 10.1134/S0001434612090258
- By:
- Publication type:
- Article
Asymptotics of eigenvalues of the Jacobi matrix of a system of semilinear parabolic equations.
- Published in:
- Mathematical Notes, 2011, v. 89, n. 1/2, p. 206, doi. 10.1134/S0001434611010263
- By:
- Publication type:
- Article
Asymptotic stability and instability of the solutions of systems with impulse action.
- Published in:
- Mathematical Notes, 2006, v. 80, n. 3/4, p. 491, doi. 10.1007/s11006-006-0167-7
- By:
- Publication type:
- Article
Asymptotics of the eigenvalues of two-diagonal jacobi matrices.
- Published in:
- Mathematical Notes, 2005, v. 77, n. 1/2, p. 283, doi. 10.1007/s11006-005-0028-9
- By:
- Publication type:
- Article
An asymptotic version of the Gowers dichotomy and a new proof of Wagner theorem.
- Published in:
- Positivity, 2016, v. 20, n. 3, p. 677, doi. 10.1007/s11117-015-0380-2
- By:
- Publication type:
- Article
ON FINITE-LENGTH CRACKS AND INCLUSIONS IN POROELASTICITY.
- Published in:
- Quarterly Journal of Mechanics & Applied Mathematics, 1996, v. 49, n. 2, p. 311, doi. 10.1093/qjmam/49.2.311
- By:
- Publication type:
- Article
ASYMPTOTICS OF A RENEWAL-LIKE RECURSION AND AN INTEGRAL EQUATION.
- Published in:
- Applicable Analysis & Discrete Mathematics, 2014, v. 8, n. 2, p. 200, doi. 10.2298/AADM140718010B
- By:
- Publication type:
- Article
Asymptotic Solutions of Viscous Hamilton–Jacobi Equations with Ornstein–Uhlenbeck Operator.
- Published in:
- Communications in Partial Differential Equations, 2006, v. 31, n. 6, p. 827, doi. 10.1080/03605300500358087
- By:
- Publication type:
- Article
THE METHOD OF LAPLACE AND WATSON'S LEMMA.
- Published in:
- Journal of Concrete & Applicable Mathematics, 2012, v. 10, n. 1/2, p. 11
- By:
- Publication type:
- Article
Uniform Decay for the Coupled Klein-Gordon-Schrödinger Equation with Linear Memory.
- Published in:
- Acta Applicandae Mathematicae, 2010, v. 110, n. 1, p. 449, doi. 10.1007/s10440-009-9432-6
- By:
- Publication type:
- Article
Convergence of Solutions of Nonhomogeneous Linear Difference Systems with Delays.
- Published in:
- Acta Applicandae Mathematicae, 2010, v. 110, n. 1, p. 259, doi. 10.1007/s10440-008-9404-2
- By:
- Publication type:
- Article
Direct approach-based analysis of plates composed of functionally graded materials.
- Published in:
- Archive of Applied Mechanics, 2008, v. 78, n. 10, p. 775, doi. 10.1007/s00419-007-0192-3
- By:
- Publication type:
- Article
Various methods of reconstruction of a cavity in an orthotropic layer.
- Published in:
- Journal of Applied Mechanics & Technical Physics, 2009, v. 50, n. 3, p. 512, doi. 10.1007/s10808-009-0068-0
- By:
- Publication type:
- Article
Existence and Asymptotic Behaviour of Solutions of Differential and Integral Equations in Some Function Spaces 2016.
- Published in:
- Journal of Function Spaces, 2016, p. 1, doi. 10.1155/2016/6521420
- By:
- Publication type:
- Article
Discontinuous Gradient Constraints and the Infinity Laplacian.
- Published in:
- IMRN: International Mathematics Research Notices, 2016, v. 2016, n. 8, p. 2451, doi. 10.1093/imrn/rnv214
- By:
- Publication type:
- Article
One-Parameter Families of Positive Solutions of Some Classes of Nonlinear Convolution Type Integral Equations.
- Published in:
- Journal of Mathematical Sciences, 2018, v. 231, n. 2, p. 153, doi. 10.1007/s10958-018-3812-2
- By:
- Publication type:
- Article
A Magnetic Field Integral Equation Based Iterative Solver for Scattered Field Prediction.
- Published in:
- Progress in Electromagnetics Research M, 2014, v. 40, p. 27, doi. 10.2528/pierm14072506
- By:
- Publication type:
- Article
ASYMPTOTIC SOLUTION OF PALM'S INTEGRAL EQUATION.
- Published in:
- Operations Research, 1963, v. 11, n. 4, p. 553, doi. 10.1287/opre.11.4.553
- By:
- Publication type:
- Article
On the spectral properties of odd-order differential operators with integrable potential.
- Published in:
- Differential Equations, 2011, v. 47, n. 12, p. 1833, doi. 10.1134/S0012266111120123
- By:
- Publication type:
- Article
Asymptotic equivalence of linear stochastic Itô systems and oscillation of solutions of linear second-order equations.
- Published in:
- Differential Equations, 2011, v. 47, n. 6, p. 799, doi. 10.1134/S001226611106005X
- By:
- Publication type:
- Article
Asymptotics of the spectrum of the Sturm-Liouville operator with regular boundary conditions.
- Published in:
- Differential Equations, 2008, v. 44, n. 5, p. 645, doi. 10.1134/S0012266108050066
- By:
- Publication type:
- Article
Vertical asymptotes of solutions of the Emden-Fowler equation.
- Published in:
- Differential Equations, 2007, v. 43, n. 12, p. 1753, doi. 10.1134/S0012266107120154
- By:
- Publication type:
- Article
An application of a nonlinear integral equation for finding the asymptotics of a solution of a nonlinear heat equation.
- Published in:
- Differential Equations, 2007, v. 43, n. 1, p. 96, doi. 10.1134/S0012266107010107
- By:
- Publication type:
- Article
Fully Exponential Laplace Approximations to Expectations and Variances of Nonpositive Functions.
- Published in:
- Journal of the American Statistical Association, 1989, v. 84, n. 407, p. 710, doi. 10.1080/01621459.1989.10478824
- By:
- Publication type:
- Article
Qualitative Properties and Standard Estimates of Solutions for Some Fourth-Order Elliptic Systems.
- Published in:
- Bulletin of the Malaysian Mathematical Sciences Society, 2016, v. 39, n. 3, p. 1165, doi. 10.1007/s40840-015-0228-8
- By:
- Publication type:
- Article
UNIFORM ASYMPTOTICS FOR THE TAIL OF THE DISCOUNTED AGGREGATE CLAIMS WITH UTAI CLAIM SIZES.
- Published in:
- Journal of Mathematical Inequalities, 2021, v. 15, n. 4, p. 1401, doi. 10.7153/jmi-2021-15-95
- By:
- Publication type:
- Article
On a note of the Smarandache power function.
- Published in:
- Scientia Magna, 2010, v. 6, n. 3, p. 93
- By:
- Publication type:
- Article
Evolutionary games on the lattice: death and birth of the fittest.
- Published in:
- ALEA. Latin American Journal of Probability & Mathematical Statistics, 2017, v. 14, p. 271, doi. 10.30757/alea.v14-16
- By:
- Publication type:
- Article
On the 2m-th power mean of Dirichlet L-functions with the weight of trigonometric sums.
- Published in:
- Proceedings of the Indian Academy of Sciences: Mathematical Sciences, 2009, v. 119, n. 4, p. 411, doi. 10.1007/s12044-009-0046-8
- By:
- Publication type:
- Article
Invariance in systems with unmatched perturbations.
- Published in:
- Automation & Remote Control, 2013, v. 74, n. 7, p. 1097, doi. 10.1134/S0005117913070047
- By:
- Publication type:
- Article
Asymptotic solution of the optimal speed problem for the quasilinear system under Euclidean constraint on control.
- Published in:
- Automation & Remote Control, 2007, v. 68, n. 8, p. 1391, doi. 10.1134/S0005117907080103
- By:
- Publication type:
- Article
Kinetics of first-order phase transitions in the asymptotic stage.
- Published in:
- Journal of Experimental & Theoretical Physics, 1998, v. 86, n. 6, p. 1201, doi. 10.1134/1.558591
- By:
- Publication type:
- Article
Asymptotic bounds for the modulus of an entire function of noninteger order in terms of a majorant of its zero counting function.
- Published in:
- Doklady Mathematics, 2011, v. 83, n. 2, p. 188, doi. 10.1134/S1064562411020189
- By:
- Publication type:
- Article
Limit cycles of quadratic systems with a perturbed weak focus of order 3 and a saddle equilibrium at infinity.
- Published in:
- Doklady Mathematics, 2010, v. 82, n. 2, p. 693, doi. 10.1134/S1064562410050042
- By:
- Publication type:
- Article
Inherent relations between the Bueckner integral and the J<sub> k</sub>-integral or the M-integral in piezoelectric materials containing multiple defects.
- Published in:
- Acta Mechanica, 2009, v. 204, n. 1-2, p. 125, doi. 10.1007/s00707-009-0145-8
- By:
- Publication type:
- Article
On Some Model Diffusion Problems with a Nonlocal Lower Order Term.
- Published in:
- Chinese Annals of Mathematics, 2003, v. 24, n. 2, p. 147, doi. 10.1142/S0252959903000153
- By:
- Publication type:
- Article
Minimizing sequences of variational problems with small parameters.
- Published in:
- Applied Mathematics & Mechanics, 2009, v. 30, n. 6, p. 695, doi. 10.1007/s10483-009-0603-z
- By:
- Publication type:
- Article
Nonlinear singularly perturbed problems of ultra parabolic equations.
- Published in:
- Applied Mathematics & Mechanics, 2008, v. 29, n. 10, p. 1377, doi. 10.1007/s10483-008-1012-z
- By:
- Publication type:
- Article
Spectrum distribution of the sedond order generalized distributed parameter systems.
- Published in:
- Applied Mathematics & Mechanics, 2003, v. 24, n. 10, p. 1224, doi. 10.1007/BF02438111
- By:
- Publication type:
- Article
Evaluation of the Surface Field Scattered by an Impedance Polygonal Cylinder.
- Published in:
- Electromagnetics, 2001, v. 21, n. 4, p. 319, doi. 10.1080/027263401750158199
- By:
- Publication type:
- Article
Asymptotic Expansions of Generalized Stieltjes Transforms of Algebraically Decaying Functions.
- Published in:
- Studies in Applied Mathematics, 2002, v. 108, n. 2, p. 187
- By:
- Publication type:
- Article
Determinants of classical SG-pseudodifferential operators.
- Published in:
- Mathematische Nachrichten, 2014, v. 287, n. 7, p. 782, doi. 10.1002/mana.201300040
- By:
- Publication type:
- Article
Asymptotics of negative eigenvalues of the Dirichlet problem with the density changing sign.
- Published in:
- Journal of Mathematical Sciences, 2009, v. 163, n. 2, p. 151, doi. 10.1007/s10958-009-9663-0
- By:
- Publication type:
- Article
Asymptotics of solutions of higher-dimensional integrable equations and their perturbations.
- Published in:
- Journal of Mathematical Sciences, 2006, v. 138, n. 6, p. 6067, doi. 10.1007/s10958-006-0347-8
- By:
- Publication type:
- Article
Wiener-Hopf equation whose kernel is a probability distribution.
- Published in:
- Differential Equations, 2017, v. 53, n. 9, p. 1174, doi. 10.1134/S0012266117090087
- By:
- Publication type:
- Article